# SDR P5CA9500866

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: DL1326M1192
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, RT OUTBOARD AILERON DID NOT MOVE.  GATE TURN BACK.  AIRCRAFT DISPATCHED TO SJU FOR LOCKOUT ACTUATOR CHANGE DUE TO STRIKE AT CAY.  AILERON LOCKOUT ACTUATOR REPLACED IAW MM 27-11-16.
